| Model Number |
4555 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013); Sepsis (2067)
| Date of Event |
08/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this previously capped left ventricular (lv) lead was part of the system revision due to infection.No adverse patient effects were reported.The previously capped lv lead was explanted.
Additional Manufacturer Narrative
This supplemental report is being filed to correct the b5: description of the event; d9: device avail for eval; d9: device return date; g2: report source; h2: follow-up type; h3: device eval by manufacturer; h6: patient code; and h11: additional mfr narrative.
Event or Problem Description
It was reported that this previously capped left ventricular (lv) lead was part of the system revision due to infection.No adverse patient effects were reported.The previously capped lv lead was explanted.Additional information indicated that the system was explanted due to systemic infection and pocket erosion.Furthermore, the explanted system was returned for analysis.No additional adverse patient effects were reported.